# SDR SWAA102741

- Difficulty date: May 11, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 64,352 hours, 56,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6557450
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LENS LOOSE.  SECURED LENS PER MM.
